# SDR SIMA2020022019003

- Difficulty date: February 19, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N257NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000674
- Aircraft time: 7,197 hours, 4,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PCR: FLOOR PROXIMITY LIGHT #2 WEAK-C/A-REMOVED AND REPLACED #2 FLOOR PROXIMITY LIGHT IAW EMB175 AMM 33-50-21.OPC GOOD.
